# SDR 95ZZZX909

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N231RR
- Make and model: Mooney M20K
- Aircraft serial: 250072
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Inoperative
- Location: Field Wire
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR OFF-LINE IN FLIGHT.  PROBLEM TRACED TO BROKEN FIELD WIRE.  FUNCTION CHECK OKAY AFTER REPAIRS.
